# SDR R61A201306180548

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 10,577 hours, 6,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOUD WHISTLING NOISE COMING FROM THE LT EMERGENCY OVERWING EXIT DURING FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND PLANE LANDED WITHOUT INCIDENT. MX REMOVED LT OVERWING EXIT HATCH, INSPECTED SEAL AND NO DEFECTS FOUND.  MX FOUND DEBRIS IN THE DOOR FRAME AREA, REMOVED DEBRIS AND RESECURED HATCH IAW AMM.  OPS CHECKED GOOD.
